American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] T. L. McCoy. Variation of conformal spheres by simultaneous sewing along several arcs . Trans. Amer. Math. Soc. 231 (1977) 65-82. MR 0444922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Arthur E. Obrock. On bounded oscillation and asymptotic expansion of conformal strip mappings . Trans. Amer. Math. Soc. 173 (1972) 183-201. MR 0310214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1